Protein Powder Cause Acne Pimples

If you’ve tried protein powder before, you’ve maybe experienced a few pimples in your life. Some bodybuilders have even experienced a lot of acne due to the side effects from protein powder, I’m here to tell you I’m one of them. I first started taking protein powder when I was in high school, I had a few pimples here and there throughout my shool years, but never the amount when I got on the protein powder.

When I hopped on the protein powder cycle I started to see side effects in just under a week. I started to get bloated, gas, and a lot of acne. When I thought about my lifestyle and what could of brought on these problems, all I could think about was the protein powder. Yeah I was a teenager and acne happens to a lot of teenagers. But believe me, never this extreme when I got on the protein powder.

So I called up my dermatologist and asked him, does protein powder cause acne? He was quick to tell me no. So I thought what the hell, I want to get bigger arm muscles so I stayed on the protein powder. Well a month later, my acne became so bad that I had to hop on a Accutane, also known as Isotretinoin. I finally decided to get off my protein powder and because of Accutane, the drug saved my face. Luckily I don’t have any pits and scars on my face like some people, I’ve seen some people that experience really bad acne in their life. I think I never got bad scars because I always drank a lot of water, which helped renew my skin.

Well 10 years later, at the age of 28, I barely have any breakouts from acne. So it’s a good time to test out if my theory holds up that protein powder cause my acne. So I gave a cycle a try, fee days later guess what? I started to see pimples popping up around my face that wouldn’t normally happen. I thought to myself, that’s the last straw. This is perfect evidence to show that protein powder is unnatural and my body is showing me to stop taking it. Every time your body reacts to something, it’s telling you to stop it.

Now if my body on the outside is telling me to stop taking this supplement, I wonder what’s going on in the inside. This is a warning to all bodybuilders to take supplements. I can’t stress enough how important it is to just eat regular food and get protein from the regular food. It’s obvious to me in my life that protein powder can have some serious side effects. But hey, if you want to ignore my article and keep taking artificial protein, go ahead. Personally though I’d stay away from it.

I just hope this helps for anyone who things their body reacts to protein powder. It’s evident that protein powder does cause acne. And if you think it’s causing acne for you, get off of the supplement and just eat naturally. It’s not worth the side effects!

Written By
More from Roger

Defined Skin & Laser Clinic

How does Laser Hair Removal work? Laser hair removal works by targeting...
Read More